# SDR CALA2022102802988

- Difficulty date: October 28, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N87531
- Make and model: Boeing 737824
- Aircraft serial: 39999
- Aircraft time: 37,948 hours, 13,064 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Proximity Sensor
- Part number: NA
- Condition: Dirty
- Location: Mlg & Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

LANDING GEAR, MAIN AND NOSE DOES NOT RETRACT WHEN LANDING GEAR L EVER MOVED TO UP POSITION GEAR HANDLE MOVED FREELY ALL RED AND GREEN LIGHTS ON IN UP AND OFF  POSITIONS. CLEANED PROXIMITY SENSORS AND CYCLED GEARS 10 TIMES REF AMM MOMENT. 32-32-00-710-801 NO DEFECTS FOUND, CLEANED AND CHECKED ADJUSTMENT OF MANUAL EXTENSION SYSTEM DOOR SWITCH REF 32-34-00-820-802, OPS CHECK GOOD NO DEFECTS FOUND AT THIS ADD EMP:U355299,U355141,U346475
